\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Triple collisions of invariant bundles

Abstract Related Papers Cited by
  • We provide several explicit examples of 3D quasiperiodic linear skew-products with simple Lyapunov spectrum, that is with $3$ different Lyapunov multipliers, for which the corresponding Oseledets bundles are measurable but not continuous, colliding in a measure zero dense set.
    Mathematics Subject Classification: Primary: 37D20; Secondary: 37D45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Avila and S. Jitomirskaya, The ten martini problem, Annals of Mathematics (2), 170 (2009), 303-342.doi: 10.4007/annals.2009.170.303.

    [2]

    J. Bourgain, "Green's Function Estimates for Lattice Schrödinger Operators and Applications," Annals of Mathematics Studies, 158, Princeton University Press, Princeton, NJ, 2005.

    [3]

    R. Calleja and J.-Ll. Figueras, Collision of invariant bundles of quasi-periodic attractors in the dissipative standard map, Chaos, 22 (2012), 033114, 10 pp.doi: 10.1063/1.4737205.

    [4]

    M. Canadell and A. Haro, Parameterization method for computing quasi-periodic normally hyperbolic invariant tori, preprint, (2013).

    [5]

    C. Chicone and R. C. Swanson, Spectral theory for linearizations of dynamical systems, J. Differential Equations, 40 (1981), 155-167.doi: 10.1016/0022-0396(81)90015-2.

    [6]

    M. D. Choi, G. A. Eliott and N. Yui, Gauss polynomials and the rotation algebra, Invent. Math., 99 (1990), 225-246.doi: 10.1007/BF01234419.

    [7]

    U. Feudel, S. Kuznetsov and A. Pikovsky, "Strange Nonchaotic Attractors. Dynamics Between Order and Chaos in Quasiperiodically Forced Systems," World Scientific Series on Nonlinear Science, Series A: Monographs and Treatises, 56, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2006.

    [8]

    J.-Ll. Figueras, "Fiberwise Hyperbolic Invariant Tori in Quasi-Periodically Forced Skew Product Systems," Ph.D. thesis, Universitat de Barcelona, 2011.

    [9]

    Á. Haro and R. de la Llave, Manifolds on the verge of a hyperbolicity breakdown, Chaos, 16 (2006), 013120, 8 pp.doi: 10.1063/1.2150947.

    [10]

    Á. Haro and R. de la Llave, A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: Numerical algorithms, Discrete Contin. Dyn. Syst. Ser. B, 6 (2006), 1261-1300.doi: 10.3934/dcdsb.2006.6.1261.

    [11]

    Á. Haro and J. Puig, Strange nonchaotic attractors in Harper maps, Chaos, 16 (2006), 033127, 7 pp.doi: 10.1063/1.2259821.

    [12]

    P. G. Harper, Single band motion of conduction electrons in a uniform magnetic field, Proceedings of the Physical Society, Section A, 68 (1955), 874.doi: 10.1088/0370-1298/68/10/304.

    [13]

    M.-R. Herman, Une méthode pour minorer les exposants de Lyapounov et quelques exemples montrant le caractère local d'un théorème d'Arnold et de Moser sur le tore de dimension $2$, Comment. Math. Helv., 58 (1983), 453-502.doi: 10.1007/BF02564647.

    [14]

    M. W. Hirsch, C. C. Pugh and M. Shub, "Invariant Manifolds," Lecture Notes in Mathematics, Vol. 583, Springer-Verlag, Berlin-New York, 1977.

    [15]

    T. H. Jäger, On the structure of strange non-chaotic attractors in pinched skew products, Ergodic Theory Dynam. Systems, 27 (2007), 493-510.doi: 10.1017/S0143385706000745.

    [16]

    A. Yu Jalnine and A. H. Osbaldestin, Smooth and nonsmooth dependence of Lyapunov vectors upon the angle variable on a torus in the context of torus-doubling transitions in the quasiperiodically forced Hénon map, Phys. Rev. E (3), 71 (2005), 016206, 14 pp.doi: 10.1103/PhysRevE.71.016206.

    [17]

    Russell A. Johnson, The Oseledec and Sacker-Sell spectra for almost periodic linear systems: An example, Proc. Amer. Math. Soc., 99 (1987), 261-267.doi: 10.1090/S0002-9939-1987-0870782-7.

    [18]

    G. Keller, A note on strange nonchaotic attractors, Fund. Math., 151 (1996), 139-148.

    [19]

    J. A. Ketoja and I. I. Satija, Self-similarity and localization, Phys. Rev. Lett., 75 (1995), 2762-2765.doi: 10.1103/PhysRevLett.75.2762.

    [20]

    John N. Mather, Characterization of Anosov diffeomorphisms, Nederl. Akad. Wetensch. Proc. Ser. A 71 = Indag. Math., 30 (1968), 479-483.

    [21]

    V. Millionshchikov, Proof of the existence of non-irreducible systems of linear differential equations with almost periodic coefficients, J. Differential Equations, 6 (1968), 149-158.

    [22]

    V. I. Oseledec, A multiplicative ergodic theorem. Characteristic Ljapunov, exponents of dynamical systems, Trudy Moskov. Mat. Obšč., 19 (1968), 179-210.

    [23]

    J. Puig, Cantor spectrum for the almost Mathieu operator, Comm. Math. Phys., 244 (2006), 297-309.doi: 10.1007/s00220-003-0977-3.

    [24]

    R. J. Sacker and G. R. Sell, Existence of dichotomies and invariant splittings for linear differential systems. I, J. Differential Equations, 15 (1974), 429-458.doi: 10.1016/0022-0396(74)90067-9.

    [25]

    Robert J. Sacker and George R. Sell, Existence of dichotomies and invariant splittings for linear differential systems. I, J. Differential Equations, 15 (1974), 429-458.doi: 10.1016/0022-0396(74)90067-9.

    [26]

    J. B. Sokoloff, Unusual band structure, wave functions and electrical conductance in crystals with incommensurate periodic potentials, Physics Reports, 126 (1985), 189-244.doi: 10.1016/0370-1573(85)90088-2.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(59) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return